# SDR UPS07850829

- Difficulty date: September 15, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Mount
- Condition: Damaged
- Location: Static Wick
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LIGHTNING STRIKE DAMAGE ON/AROUND STATIC WICK BASE ON RUDDER T/E AT TOP LEFT SIDE.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT END CAP ON TOP OF RUDDER IAW SRM 51-1-21, 55-2-0, 51-1-21A, 51-1-8, AND DWG 5654883.
